E-mail Alert Rss
 
Geophysical and Geochemical Exploration  2005, Vol. 29 Issue (4): 291-294    DOI:
wutanyuhuatan Current Issue | Archive | Adv Search |
FRACTAL DIMENSION CALCULATION OF AEROMAGNETIC DATA AND ITS APPLICATION TO THE DEDUCTION OF IGNEOUS ROCK DISTRIBUTION
WU Xiao-yang, PAN Jia-tie
Institute of Geophysics and Geomatics, China University of Geosciences, Wuhan 430074, China
京ICP备05055290号-3
Copyright © 2021 Geophysical and Geochemical Exploration, All Rights Reserved.
Tel:(8610)62301569   Email:wt@caict.ac.cn